# SDR USAA2014010800003

- Difficulty date: January 5, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 62,378 hours, 22,386 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N5412
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 GALVANIC CORROSION ON INTERCOSTAL BETWEEN BS 720 TO BS 740, RBL 60. REPLACED INTERCOSTAL BETWEEN BS 720 TO BS 740, RBL 60 IAW B757 SRM 51-10-02-0G, 53-00-51-1A & 51-40-02-0G.
